# SDR SWAA2022041182274

- Difficulty date: March 11, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 31,951 hours, 14,430 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E JUST I/B OF #3 FWD CANOE FAIRING HANGER BRACKET WAFFLE PLATE CRACKED LOWER WING SURFACE. / [01] REMOVED AND REPLACED PLATE PER SRM 51-40-02 AND RESTORED PROTECTIVE FINISH PER AMM 51-21-99.;[02] C/W INSPECTION
